MathSciNet Relay Station
MathSciNet bibliographic data
MR1214647 34A12
Nowak, Christine Some remarks on a paper by M. Samimi on: "Nonuniqueness criteria for ordinary differential equations'' [Appl. Anal. 13 (1982), no. 4, 291–296; MR0670663]. Appl. Anal. 47 (1992), no. 1, 39–44.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement